# SDR CALA2019012500143

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 64,409 hours, 22,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: AHRSC4CFR6
- Condition: Disintegrated
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD ENTRY DOOR WON'T CLOSE ACCOMP SLIDE RENDER SAFE CHK LIST. INSP DOOR CLOSE MECHANISM FOR UPPER AND LOWER GATES. FOUND UPPER GATE CAM FOLLOWER BEARING DISINTEGRATED. REMOVED AND REPLACED BEARING PER IPC REF 52-11-51-05 ITEM290 AND CMM REF 52-16-12/601: REMOVE AND REINSTALLED LINER PER 52-11-31/401: DOOR OPS CHK NORMAL. INSPECTED REF GMM 09-25-05, OK TO CONTINUE.
